University of Surrey

Test tubes in the lab Research in the ATI Dance Research

ON THE HAMILTONIAN-FORMULATION OF THE QUASI-HYDROSTATIC EQUATIONS

ROULSTONE, I and BRICE, SJ (1995) ON THE HAMILTONIAN-FORMULATION OF THE QUASI-HYDROSTATIC EQUATIONS QUARTERLY JOURNAL OF THE ROYAL METEOROLOGICAL SOCIETY, 121 (524). pp. 927-936.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
ROULSTONE, Ii.roulstone@surrey.ac.ukUNSPECIFIED
BRICE, SJUNSPECIFIEDUNSPECIFIED
Date : 1 April 1995
Identification Number : https://doi.org/10.1002/qj.49712152410
Uncontrolled Keywords : Science & Technology, Physical Sciences, Meteorology & Atmospheric Sciences, METEOROLOGY & ATMOSPHERIC SCIENCES, CONSERVATION LAWS, HAMILTONIAN FORMULATION, HYDROSTATIC, VARIATIONAL METHODS
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:12
Last Modified : 17 May 2017 14:55
URI: http://epubs.surrey.ac.uk/id/eprint/830421

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800